I wonder if someone could advise me and ease my worries.
for the past 6 months ive been suffering with heartburn & burping everyday. I wake up in the morning and have some breakfast / cerial, within an hour of eating breakfast i begin to burp and with every burp I get heartburn and a funny acid taste in mouth. It doesnt seem to get better if i drink water, but it does get better when i have a heartburn chew. After the heartburn chew wears of it comes back again weather i eat or not, so am contanstly taking heartburn chew/tablets.
It is rarely starting to get to me now, the constanted burping and then the horrible heartburn in my chest. I have also started to get strange feeling in my chest and i dunno weather it is related to this.
Have you tried taking Gaviscon at night and maybe before breakfast again? Try that and if your burping and acidic taste/chest pains disappear, then you have your answer and then you can try OTC Zantac and at some stage go and see a GI Doc for Endoscopy and find out what is the reason for your heartburn: i.e. hypotensive LES valve, Hiatal hernia.
If you have weight to lose, or have to stop smoking or elevate your head at night and know that you have acid triggers - then make those changes in your lifestyle and see if that improves your symptoms.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.